# SDR COMA0860407

- Difficulty date: October 6, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 30,355 hours, 26,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601R35004311
- Condition: Cracked
- Location: Fuselage
- Part time: 30,355 hours, 26,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640 LT SIDE BONDED DOUBLER IS CRACKED.  REPAIRED STA 640 LT SIDE BONDED SKIN PER CRJ REO 601-53-61-506.
